# SDR 2012F00233

- Difficulty date: October 31, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech 200BEECH
- Aircraft serial: BB1299
- Aircraft time: 8,792 hours, 10,173 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 70H10A
- Condition: Failed
- Location: Buss Feed
- Part time: 8,792 hours, 10,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE NR 2 ELECTRICAL BUSS WAS WITHOUT POWER.   MX FOUND THAT BOTH THE BUSS FEED DIODES HAD FAILED OPEN.
